# SDR SWAA041693

- Difficulty date: June 15, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 50,340 hours, 46,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA STRINGER SPLICES CRACKED AT BS 538, STR 10R, AND BS 908, STR 4R.  REMOVED AND REPLACED BOTH STR SPLICES PER SRM.
